# SDR SWIA201024015

- Difficulty date: April 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,538 hours, 40,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 9B IS INTERMITTENT WHEN TESTED.  (FLT 7764)  REPAIRED BROKEN WIRE.
